# SDR 01FDEA00493

- Difficulty date: June 23, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

01-208 AFT T/O RT MLG DOOR ILLUM ON 2ND OFF PANEL ALONG WITH THE RED DOORS WHEN HANDLE PLACED IN OFF POS.  AFTER CYCLED GEAR BOTH LIGHTS EXTINGUISHED.  UNABLE TO DUPLICATE.  REMOVED AND REPLACED MAIN LANDING GEAR DOOR WARNING SWITCH PRECAUTIONARY.  OPS CK GOOD PER MM 32-62-011-4.
